MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX SILICONISED PVC, ORAL/NASAL MURPHY EYE UNCU; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX SILICONISED PVC, ORAL/NASAL MURPHY EYE UNCU; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/141/025
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the tube released the blue fitting piece from the rest of the tube.No additional information.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.A product sample was received for evaluation.Visual and functional testing were performed.One (1)sample was returned; sample was returned in unused conditions within original package.Per visual inspection, connector detached from tube was received however, its not possible to confirm the reported failure mode since was not confirmed connector not enough assembled inside the tube before the use that could cause a detachment.The root cause of the reported issue could not be confirmed as the reported issue could not be replicated at the time of the device evaluation.No action taken was performed since the complaint was not confirmed.

Brand Name
PORTEX SILICONISED PVC, ORAL/NASAL MURPHY EYE UNCU
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
centro empresarial tambore
minneapolis, MN 55442
MDR Report Key13888863
Report Number3012307300-2022-05229
Device Sequence Number990509
Product Code BTR
UDI-Device Identifier15019315019029
UDI-Public15019315019029
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2024
Device Model Number100/141/025
Device Catalogue Number100/141/025
Device Lot Number3877721
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown